advertisement
Question
Posted by: dark_angel | 2004/10/26

After myomectomy

I have written so many times, I stopped counting. It all started months ago with heavy bleeding, which led to the discovery of a huge fybroid (5 x 4.5), and that lead to a myomectomy just over 6 weeks ago (on the 13th of September). My question? Well, eversince the myomectomy there's been constant spotting. It went on for 2 weeks, stopped for a week and a half, and returned. It's enough to be a nuisance, but not period strength (for lack of better words). It seems to be getting a wee bit worse. The doctor put me on Yasmin, which I've been taking religiously, skipping the placebo ones. I'm supposed to start taking them this cycle (which is only in about 2 odd weeks). Is this bleeding / spotting normal? There's usually nothing when I wake up, but then it starts, continues through the day, til tonight again. It's not heavy at all. When I went for my checkup at 4 weeks (2 weeks ago), the doctor said it could be old blood that is coming down now... Still, I'd feel better if a second opinion confirmed that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I suspect that your fibroid encroached on the womb lining. When it was removed, the womb lining obviously needed time to repair itself and this could result in the spotting. The only way to know for sure what was causing it would be to have a hysteroscopy, but it is probably a bit soon for this to be necessary. Most operations take about 6-8 weeks to heal. I would suggest you give it a bit longer.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement